| Model Number |
41734 |
| Medical Device Problem Code |
Accessory Incompatible (1004)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Incident two of three: the product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803 and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
Event or Problem Description
Incident two: employee reported rash on forearms, hands, and inner elbow areas after wearing halyard gown for 1-2 months.Employee denied any changes in soaps, hand sanitizers, lotion, or laundry detergents.Employee was seen by their primary care physician.Their physician prescribed triamcinolone steroid cream.Issue was resolved by topical medication and switching to alternative gown without further incident.No lot number provided as most of the gowns were disposed of.
Additional Manufacturer Narrative
Incident two of three.The complaint details were forwarded to the appropriate functional area for investigation and root cause determination.Based on the investigation, the absence of a lot number prevented tracing the product to a specific manufacturing lot and conducting a device history record review.The safety clearance assessment for aero blue surgical gowns confirmed the product is non-irritating.Primary skin: the test article extracts were considered negligible irritants.Cytotoxicity: the test article meets the requirements of the test and is not considered to have a cytotoxic potential.Sensitization: the test article extracts were considered negligible irritants.A review of the manufacturing area's cleaning process was performed, there have been no changes.Per procedure, the assembly stations are cleaned at the beginning of each shift and when there is a line clearance.Complaint data was reviewed from (b)(6)2024 to (b)(6)2025.There have been two complaints reported for adverse events for the aero blue surgical gowns.Based on current complaint analysis, there are 0.12 complaints per million aero blue surgical gowns.No specific root cause was identified.The manufacturing area was notified of the incident.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803 and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.